# SDR SWAA2021062975871

- Difficulty date: May 22, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,375 hours, 19,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 770 Rbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; R/H TRANSITION ANGLE STA 770; RBL 23 CORRODED ON UPPER SURFACE (ORIGINAL FAULT TTG8Q00541UD SIGNED OFF IN ERROR) ; / [01] REMOVED DAMAGE; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [02] REMOVED AND REPLACED SHIELD PER SRM 51-40-02.; [03] INSPECTED AS REQUIRED
